# SDR DHL2006760531

- Difficulty date: February 18, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT INBD MID-FLAP, REAR SPAR AT WBL 124, JUST BELOW INB AFT FLAP ACTUATION DRUM HAS CRACK.  REMOVED DAMAGED AREA DIM.47" BY 2.25" ON L/H INBD MID FLAP LOWER, AND FAB NEW PART, MAT. BAC 1517-1367-6511, EXTRUSION, DIM 47" BY 2.25" IAW B727 SRM 57-50-1 AND INSTALLED REPAIR PART IAW B727 SRM 51-30-2 AND 57-50-1 FIG.7
